English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational homology 5-spheres with positive Ricci curvature

MPS-Authors
/persons/resource/persons235287

Galicki,  Krzysztof
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Boyer, C. P., & Galicki, K. (2002). Rational homology 5-spheres with positive Ricci curvature. Mathematical Research Letters, 9(4), 521-528.


Cite as: http://hdl.handle.net/21.11116/0000-0004-32B4-8
Abstract
There is no abstract available